# SDR CALA2023101103031

- Difficulty date: October 2, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 125,857 hours, 19,380 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lh And Rh
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH UTILITY BUSSES INOP. RESET CIRCUIT BRAKES P11T4 AND P11T31(UTL BUS L&R), SYSTEM OPERATES NORMAL.REF SSM 24-51-02.
